Global Existence of Strong Solutions to the Cucker–Smale–Stokes System

Hyeong Ohk Bae, Young Pil Choi, Seung Yeal Ha, Moon Jin Kang

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

A coupled kinetic–fluid model describing the interactions between Cucker–Smale flocking particles and a Stokes fluid is presented. We demonstrate the global existence and uniqueness of strong solutions to this coupled system in a three-dimensional spatially periodic domain for initial data that are sufficiently regular, but not necessarily small.

Original languageEnglish
Pages (from-to)381-396
Number of pages16
JournalJournal of Mathematical Fluid Mechanics
Volume18
Issue number2
DOIs
Publication statusPublished - 2016 Jun 1

Fingerprint

Flocking
Coupled Model
uniqueness
Strong Solution
Stokes
Coupled System
Global Existence
Existence and Uniqueness
Fluid
Three-dimensional
Fluids
fluids
Interaction
Demonstrate
interactions

All Science Journal Classification (ASJC) codes

  • Mathematical Physics
  • Condensed Matter Physics
  • Computational Mathematics
  • Applied Mathematics

Cite this

Bae, Hyeong Ohk ; Choi, Young Pil ; Ha, Seung Yeal ; Kang, Moon Jin. / Global Existence of Strong Solutions to the Cucker–Smale–Stokes System. In: Journal of Mathematical Fluid Mechanics. 2016 ; Vol. 18, No. 2. pp. 381-396.
@article{6ac5dd93cf31499eb4d3316c0f3d1dc7,
title = "Global Existence of Strong Solutions to the Cucker–Smale–Stokes System",
abstract = "A coupled kinetic–fluid model describing the interactions between Cucker–Smale flocking particles and a Stokes fluid is presented. We demonstrate the global existence and uniqueness of strong solutions to this coupled system in a three-dimensional spatially periodic domain for initial data that are sufficiently regular, but not necessarily small.",
author = "Bae, {Hyeong Ohk} and Choi, {Young Pil} and Ha, {Seung Yeal} and Kang, {Moon Jin}",
year = "2016",
month = "6",
day = "1",
doi = "10.1007/s00021-015-0237-2",
language = "English",
volume = "18",
pages = "381--396",
journal = "Journal of Mathematical Fluid Mechanics",
issn = "1422-6928",
publisher = "Birkhauser Verlag Basel",
number = "2",

}

Global Existence of Strong Solutions to the Cucker–Smale–Stokes System. / Bae, Hyeong Ohk; Choi, Young Pil; Ha, Seung Yeal; Kang, Moon Jin.

In: Journal of Mathematical Fluid Mechanics, Vol. 18, No. 2, 01.06.2016, p. 381-396.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Global Existence of Strong Solutions to the Cucker–Smale–Stokes System

AU - Bae, Hyeong Ohk

AU - Choi, Young Pil

AU - Ha, Seung Yeal

AU - Kang, Moon Jin

PY - 2016/6/1

Y1 - 2016/6/1

N2 - A coupled kinetic–fluid model describing the interactions between Cucker–Smale flocking particles and a Stokes fluid is presented. We demonstrate the global existence and uniqueness of strong solutions to this coupled system in a three-dimensional spatially periodic domain for initial data that are sufficiently regular, but not necessarily small.

AB - A coupled kinetic–fluid model describing the interactions between Cucker–Smale flocking particles and a Stokes fluid is presented. We demonstrate the global existence and uniqueness of strong solutions to this coupled system in a three-dimensional spatially periodic domain for initial data that are sufficiently regular, but not necessarily small.

UR - http://www.scopus.com/inward/record.url?scp=84971635868&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84971635868&partnerID=8YFLogxK

U2 - 10.1007/s00021-015-0237-2

DO - 10.1007/s00021-015-0237-2

M3 - Article

AN - SCOPUS:84971635868

VL - 18

SP - 381

EP - 396

JO - Journal of Mathematical Fluid Mechanics

JF - Journal of Mathematical Fluid Mechanics

SN - 1422-6928

IS - 2

ER -